# SDR 3EJA7202505290005

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N752JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 9,069 hours, 6,215 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING OUR INITIAL DESCENT, AROUND 36,000 FEET, WE COULD FEEL A CHANGE IN PRESSURIZATION.  I LOOKED AT THE PRESSURE CONTROLLER AND SAW THAT THERE WAS A RATE OF CHANGE OF -2500 FEET PER MINUTE (CABIN PRESSURE RISING). IT ALSO INDICATED THAT OUR CURRENT CABIN PRESSURE WAS APPROXIMATELY 8000 FEET AND CLIMBING. IT WOULD TYPICALLY BE BETWEEN 6 AND 7000 FEET.  COMMUNICATED TO CENTER CONTROL THAT WE NEEDED AN IMMEDIATE DESCENT DUE DO A PROBLEM WITH OUR PRESSURIZATION SYSTEM. WE HAD A NORMAL APPROACH AND LANDING AT MEMPHIS WITHOUT FURTHER PROBLEMS.
